# SDR UPS05845784

- Difficulty date: October 18, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFTER REMOVAL OF MCD AFT LWR JAMB FOUND ADDITIONAL CUT OUTS NOT PER SRM OR SRO 8530027.  FABRICATED AND INSTALLED -1, -3,DOUBLERS AND -5, -7 TRIPPLER AND -11, AND -13 FILLERS IAW UPS EO DC8-5330-23194-A, SAA SK 866-833270, BOEING MESSAGES 1-136046332-5, AND 1-136046332-7, AND FAA FORM 8100-9.
